Got a Medical Question? Ask a Doctor Online!
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. It takes 6 hours for the drug to wear off from the system. My suggestion is to visit ER because even after 6 hours the irregular heart beat can persist plus there are risks of complications in between. Please don't wait on it and go to ER. If you want me to call you, please accept my additional services offer and we can discuss it further. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards